Title: Matrix Padé-approximation - definitions and properties
Authors: Xu, Guoliang ×
Bultheel, Adhemar #
Issue Date: Aug-1990
Publisher: Elsevier science inc
Series Title: Linear algebra and its applications vol:137 pages:67-136
Abstract: Some proposals are made to give a general definition of matrix Padé approximants. Depending on the normalization of the denominator we define type I (constant term is the unit matrix) or type II (by conditions on the leading coefficient) approximants. Existence and uniqueness are considered, determinant expressions are given and relation among type I/II and left/right approximants are considered.
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
LAA89.pdf Published 370KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science